Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dj8t9

not a normal tretinoin reaction... Please help (pics included)

Recommended Posts

I have been using tretinoin cream 0.05% for 4 weeks on my face and neck every night. The past week and a half my neck has been getting redder and more irritated & itchy , I read that redness and dryness is a normal side effect but this doesn't seem or feel right ... Is skin supposed to react this way to tretinoin ?

I also used it on my chest which is usually pretty clear it broke me out bad my whole chest was red and blotchy so I stopped and now it seems to be clearing up. 

I honestly look disgusting . 

image.jpeg

image.jpeg

image.jpeg

Share this post


Link to post
Share on other sites

It looks like you may have used too much and maybe too often. Don't apply tretinoin on the rash area until it goes away, continue using it on your face. Maybe consider doing it every other night. Remember, no more than a pea sized amount for your entire face and wait 30 minutes after washing your face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×